Jump to content

Search the Community

Showing results for tags 'olazapine'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. Hello is anyone currently tapering off 5 mgs of zyprexa or olanzapine using brass monkey sliding scale or microtaper? How do you do it with water? Someone told me you dissolve 5mg of zyprexa in 50 mL of water and do 2.5 percent reductions for four weeks then hold for two weeks. Is anyone else doing this? Or something similar? I’m still trying to figure out how to use this site and do my introduction but I don’t know how. Please any advice on tapering would be appreciated.
  2. Hello. I have suffered from anxiety depresssion, mostly severe anxiety, since 2011. I took a lot of antidepressants and usually had a lot of side effects so a have never had a remission. Now i take fluvoxamine and olanzapine. I still feel anxiety and apathy with fatigue connected to my symptoms, so i want to stop taking fluvoxamine. I really need help what to do. Is it fine to smoothly stop taking pills if have symptoms of anxiety or not? Sorry for my English, it is not my native laguage. thank you so much for attention.
  3. Hello everyone, I don’t even know where to start. My 19 years old girlfriend was diagnosed with paranoid schizophrenia, depression and OCD in 2015 when she was 13 years old. She was also hospitalized 3 times. We’re together for 9 months. This month, roughly month after tapering off Cipralex, my girlfriend started having, which I think are withdrawal symptoms (suicidal ideation, really bad anhedonia, drowsiness, sometimes pressure like feeling on the whole head). She told me she experienced anhedonia even in year 2018 after mental “downfall” (complete fall to the depression and suicidal black hole) after cold turkeying Zoloft and Abilify (don’t remember the dosage, haven’t taken those regularly) and feelings haven’t come back since, maybe only briefly. Before that she normally felt every emotion. She had psychiatric appointment yesterday and she’s supposed to start taking Abilify again, which I don’t know it’s a good idea with the cocktail she already have. Her psychiatrist also said, there’s possibility of her not taking these drugs the whole lifetime and also said the tapering Cipralex wasn’t that fast while simultaneously starting Brintellix (vortioxetine). I just want her to be happy and help. I don’t know how to help her with getting her feelings back and whether that’s still a WD symptom after 2018 fall. The thing she’s deeply sad about the most is the emotional numbness. She’s also experiencing loss of libido from year 2018. I have a hope she doesn’t have to take those drugs forever, but don’t know whether she should start tapering them now or not or maybe later? Is Abilify a good idea? Is emotional numbness caused by the pills or rather withdrawal? Any advice on what to do is greatly appreciated. Thank you bunch, everyone.
  4. Thank you all so much for all your hard work here! I am a 46 year old male. I was diagnosed with depression in 2005. I was prescribed Zoloft. A manic episode then ensued lasting about 6 months. I also developed insomnia and hyperhydrosis. I went to another doctor in 2006 who diagnosed me with Bipolar II. I was then preescribed Lamictal, Depakote and Effexor. I do not recall the dosages this far back, except the Lamictal (200mg) Around 2009 I began seeing another doctor after I moved. I remained on the Lamictal (200mg) discontinued the Effexor, and added Abilify (5mg). Around this time the insomnia worsened. I then was prescribed 2mg of Xanax and 25mg benadryl each evening for the insomnia. I was relatively stable (except for a string of toxic relationships) over the next several years and reduced the Abilify to 2.5mg. However the insomnia and hyperhydrosis still remained very problematic throughout this period. In an effort to find relief from the insomnia (At that time I believed that it was just a side effect of the Lamictal) I tapered myself (without a doctor) off of the Lamictal over a few months in 2017. I did not notice any withdrawal symptoms. However the insomnia persisted leading me to believe that the Abilify was also causing the insomnia. At this time I was taking 2.5mg of Abilify but only 2x per week, and still needed to take 2mg Xanax and 25mg benadryl. In 2018 I attempted to discontinue the Abilify and taper off the Xanax over a period of about 2-3 weeks. I suffered from moderate panic attacks and anxiety (presumably Xanax withdrawal symptoms) Those withdrawal symptoms dissipated. About 2 weeks after discontinuing the Abilify my sleep was restored to normal for the first time in nearly 13 years! However the hyperhydrosis persisted. Unfortunately I soon began to feel extremely unstable mentally and was forced to reinstate the 2.5mg of Abilify. The insomnia returned and I then started the 2mg of Xanax and 25mg of benadryl again. Throughout 2019 my insomnia seemed to progressively get worse. I did not want to take more Xanax so I went to another doctor who prescribed Olanzapine. I discontinued the Abilify and started taking 1.25mg of Olanzapine. At first I only needed 1mg of Xanax at night and discontinued the benadryl. Then after about only one month the insomnia progressively got worse. I reinstated 25mg of benadryl. Then had to increase to 1.5 mg of Xanax. I was getting really worried about the progressive insomnia so I decided to stop the Olanzapine (without a doctor) cold turkey and taper off the Xanax. This is when things started to get really scary. Symptoms of panic, anxiety and hypomania ensued after 3 or 4 days of withdrawal. And the insomnia was worse then it ever had been in my entire life! I was really getting scared. I reinstated 1mg of Xanax. Also increased to 50mg of benadryl and added 15mg of cbd oil orally for sleep. Also, It was around this time that I was doing research and discovered this website. After 10 days of being off the Olanzapine my sleep was still horrible. Dealing with withdrawal and almost no sleep suicidal ideations returned. I reinstated Olanzapine at 1.25mg. I have now been back on the Olanzapine for 3 weeks. My sleep has slightly improved. I am currently taking 1.25mg Olanzapine, 1mg Xanax, 25mg benadryl and 15mg cbd as needed when I awake in the middle of the night. I absolutely do not want to increase the Xanax. My desire is to safely taper off of all medications. The progressive nature of my insomnia on the antipsychotics has convinced me that remaining on them is unsustainable for the long term. Additionally the hyperhydrosis limits my ability to exercise. Strenuous daily exercise has proven to be one of the most effective ways to manage my mood. If I stand any chance of remaining stable without medication I must try to reverse both the insomnia and hyperhydrosis. Obviously I am sensitive to even the smallest doses of antipsychotics. From my research I am convinced the tapering strips from taperingstrip.org in the Netherlands is my best option for tapering off Olanzapine. Unfortunately I have not been able to find a doctor willing to order them. Can you recommend a doctor anywhere (preferably in the Western or Northwest United States who is cooperative with efforts to taper off antipsychotics?) I am a perpetual travel and have to ability to some extent to go to where the doctor is at. Thank you again for your help. Your work with this website may have already saved my sleep and even my life.
  5. After a year of being on xyprexa and lithium and feeling depressed and far way from myself I have started the tapering process. My new Dr first put me on Zoloft (I felt no result) and then she tapered me from 2.5 xyprexa to 0 in a month. This is the first time I got through it. But I'm 2 weeks in and sleeping but wake anxious and feel pretty dark. Is this the withdrawal? I wasn't depressed or anxious before the meds. I'm really afraid. I still don't feel like myself at all and I have 2 more drugs to get off of. I would so appreciate any words of wisdom
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy